MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Catalog Number ATAA43720160A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 03/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, a patient was treated using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) system.During the procedure, iliac access was inadequate (8mm) for the 22 fr dsf, and the physician struggled to advance the sheath, but was eventually able to gain access.The rest of the procedure was completed successfully.On (b)(6) 2026, the patient was no longer able to move their legs.Their pulse was low, and their legs were cold.A thrombectomy was performed on both legs, distal to the gore grafts.The patient was then transferred to another hospital for a post-op spinal drain - however, no fluid was able to be drained, so the procedure was unsuccessful.On an unknown date, a ct scan was taken, showing a type b dissection with entry tear at the left subclavian, and extending down the descending thoracic to the proximal end of the tambe.No chest ct had been taken prior to the procedure, and the physician could not rule out that it was present prior to the procedure.However, the dissection appeared to be new.The physician decided to medically manage the dissection.On (b)(6) 2026, the patient was discharged from to a rehab facility, although the paraplegia was partly recovered.Reportedly, this event was not caused by spinal cord ischemia; the physician believes the legs became ischemic due to length of procedure.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24925622
Report Number3007284313-2026-04716
Device Sequence Number17435293
Product Code QZK
UDI-Device Identifier00733132659685
UDI-Public(01)00733132659685(17)280805
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberATAA43720160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/20/2026
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexFemale